MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER
Model Number 265714
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore the device history record could not be reviewed.A review on device labeling is adequate to prevent the reported event.
 
Event or Problem Description
It was reported that the silicone foley catheter became clogged causing it to not drain.

Brand Name
BARD® FOLEY CATHETER SILICONE COATED
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8589207
Report Number1018233-2019-02347
Device Sequence Number13886093
Product Code EZC
UDI-Device Identifier00801741039584
UDI-Public(01)00801741039584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number265714
Device Catalogue Number265714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1